# SDR DALA2014061803692

- Difficulty date: June 15, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON, RT AND LT SIDE, AT BS 1321.  LONGERON SECTION WAS REPLACED IAW SRM 53-14-3, FIG 4: 51-10-3, PAR 21 AND 14, & 51-30-2 AND 51-30-5 AND DWG 5936667, REV CD.
